MathSciNet Relay Station
MathSciNet bibliographic data
MR1968917 16W55
Beidar, K. I.; Brešar, M.; Chebotar, M. A. Jordan superhomomorphisms. Comm. Algebra 31 (2003), no. 2, 633–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement